MathSciNet Relay Station
MathSciNet bibliographic data
MR745595 54E25 (54E30)
Galvin, Fred; Shore, S. D. Completeness in semimetric spaces. Pacific J. Math. 113 (1984), no. 1, 67–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement